Volume 35, Issue 1
Theory and Applications of Distinctive Conformable Triple Laplace and Sumudu Transforms Decomposition Methods

Shailesh A. Bhanotar & Fethi Bin Muhammad Belgacem

J. Part. Diff. Eq., 35 (2022), pp. 49-77.

Published online: 2021-10

Preview Full PDF 213 7457
Export citation
  • Abstract

This article presents some important results of conformable fractional partial derivatives. The conformable triple Laplace and Sumudu transform are coupled with the Adomian decomposition method where a new method is proposed to solve nonlinear partial differential equations in 3-space. Moreover, mathematical experiments are provided to verify the performance of the proposed method. A fundamental question that is treated in this work: is whether using the Laplace and Sumudu transforms yield the same results? This question is amply answered in the realm of the proposed applications.

  • Keywords

Riemann-Liouville fractional integral fractional derivative Adomian decomposition method conformable fractional partial derivative conformable triple Laplace and Sumudu transform.

  • AMS Subject Headings

35A25, 35M12, 35Q40, 35R11

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

sbhanotar@gmail.com (Shailesh A. Bhanotar)

fbmbelgacem@gmail.com (Fethi Bin Muhammad Belgacem)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-35-49, author = {Bhanotar , Shailesh A. and Belgacem , Fethi Bin Muhammad}, title = {Theory and Applications of Distinctive Conformable Triple Laplace and Sumudu Transforms Decomposition Methods}, journal = {Journal of Partial Differential Equations}, year = {2021}, volume = {35}, number = {1}, pages = {49--77}, abstract = {

This article presents some important results of conformable fractional partial derivatives. The conformable triple Laplace and Sumudu transform are coupled with the Adomian decomposition method where a new method is proposed to solve nonlinear partial differential equations in 3-space. Moreover, mathematical experiments are provided to verify the performance of the proposed method. A fundamental question that is treated in this work: is whether using the Laplace and Sumudu transforms yield the same results? This question is amply answered in the realm of the proposed applications.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v35.n1.4}, url = {http://global-sci.org/intro/article_detail/jpde/19909.html} }
TY - JOUR T1 - Theory and Applications of Distinctive Conformable Triple Laplace and Sumudu Transforms Decomposition Methods AU - Bhanotar , Shailesh A. AU - Belgacem , Fethi Bin Muhammad JO - Journal of Partial Differential Equations VL - 1 SP - 49 EP - 77 PY - 2021 DA - 2021/10 SN - 35 DO - http://doi.org/10.4208/jpde.v35.n1.4 UR - https://global-sci.org/intro/article_detail/jpde/19909.html KW - Riemann-Liouville fractional integral KW - fractional derivative KW - Adomian decomposition method KW - conformable fractional partial derivative KW - conformable triple Laplace and Sumudu transform. AB -

This article presents some important results of conformable fractional partial derivatives. The conformable triple Laplace and Sumudu transform are coupled with the Adomian decomposition method where a new method is proposed to solve nonlinear partial differential equations in 3-space. Moreover, mathematical experiments are provided to verify the performance of the proposed method. A fundamental question that is treated in this work: is whether using the Laplace and Sumudu transforms yield the same results? This question is amply answered in the realm of the proposed applications.

Shailesh A. Bhanotar & Fethi Bin Muhammad Belgacem. (2021). Theory and Applications of Distinctive Conformable Triple Laplace and Sumudu Transforms Decomposition Methods. Journal of Partial Differential Equations. 35 (1). 49-77. doi:10.4208/jpde.v35.n1.4
Copy to clipboard
The citation has been copied to your clipboard